Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 25, NWS Lubbock, TX

May 25, 2025Dickens County, Motley County, Texas

NWS Lubbock, TX issued this tornado warning at May 25, 2025, 4:23 PM CDT for Dickens County, Motley County, Texas. It was in force for 37 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2025, 4:23 PM CDT (21:23 UTC)
Expired
May 25, 2025, 5:00 PM CDT
In force
37 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Dickens County, TX, Motley County, TX

The radar

The Lubbock radar (KLBB), 91 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 4:38 PM CDTHAIL 62 Nw Afton, TXPartially melted hailstone about the size of a ballcap. Time estimated from radar.
May 25, 4:40 PM CDTHAIL 25 Nnw Afton, TXICECHIP report. Hail found on roadside after storm. Time estimated from radar.
May 25, 4:40 PM CDTHAIL 43 Nw Afton, TXICECHIP report. Hail found on roadside after storm. Time estimated from radar.
May 25, 4:45 PM CDTHAIL 4Afton, TXCorrects time of previous hail report from Afton. Report from mPING: Grapefruit (4.00 in.).
May 25, 4:46 PM CDTHAIL 1.751 E Afton, TXReport from mPING: Golf Ball (1.75 in.).
May 25, 4:49 PM CDTHAIL 4.52 Nne Afton, TXCorrects time of previous hail report from 2 NNE Afton. Social media picture.
May 25, 4:50 PM CDTHAIL 3.251 E Afton, TXReport from mPING: Baseball+ (3.25 in.).
May 25, 4:52 PM CDTHAIL 3.52 E Afton, TXReport from mPING: Baseball++ (3.50 in.).
May 25, 4:52 PM CDTHAIL 4.7Afton, TXICECHIP report. Hail found on roadside after storm. Time estimated from radar.
May 25, 4:56 PM CDTHAIL 43 E Afton, TXReport from mPING: Grapefruit (4.00 in.).
May 25, 5:04 PM CDTHAIL 25 Nnw Afton, TXICECHIP report.
May 25, 5:07 PM CDTHAIL 4.5Afton, TXICECHIP report.
May 25, 5:09 PM CDTHAIL 52 Nw Afton, TXSocial media picture.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:47 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2025-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 778 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2025-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
778 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

430 
WFUS54 KLUB 252123
TORLUB
TXC125-345-252200-
/O.NEW.KLUB.TO.W.0025.250525T2123Z-250525T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
423 PM CDT Sun May 25 2025

The National Weather Service in Lubbock Texas has issued a

* Tornado Warning for...
  Northwestern Dickens County in northwestern Texas...
  South central Motley County in northwestern Texas...

* Until 500 PM CDT.

* At 422 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Afton, or 12 miles north of Dickens, and is nearly
  stationary.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Weather spotters reported funnel cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Dickens and south central Motley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3376 10095 3388 10091 3388 10068 3368 10075
TIME...MOT...LOC 2122Z 278DEG 3KT 3380 10087 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

SINCAVAGE
4 follow-up statements
915 
WWUS54 KLUB 252130
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
430 PM CDT Sun May 25 2025

TXC125-345-252200-
/O.CON.KLUB.TO.W.0025.000000T0000Z-250525T2200Z/
Dickens TX-Motley TX-
430 PM CDT Sun May 25 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTH
CENTRAL DICKENS AND SOUTH CENTRAL MOTLEY COUNTIES...

At 430 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Afton, or 9 miles north of Dickens, moving southeast
at 10 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3375 10093 3388 10089 3388 10068 3368 10075
TIME...MOT...LOC 2130Z 306DEG 10KT 3376 10086 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

SINCAVAGE
753 
WWUS54 KLUB 252137
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
437 PM CDT Sun May 25 2025

TXC125-345-252200-
/O.CON.KLUB.TO.W.0025.000000T0000Z-250525T2200Z/
Dickens TX-Motley TX-
437 PM CDT Sun May 25 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTH
CENTRAL DICKENS AND SOUTH CENTRAL MOTLEY COUNTIES...

At 437 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Afton, or 9 miles north of Dickens, moving east at
20 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Weather spotters reported a funnel cloud.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3374 10090 3388 10085 3388 10068 3368 10075
TIME...MOT...LOC 2137Z 284DEG 17KT 3375 10080 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

SINCAVAGE
294 
WWUS54 KLUB 252143
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
443 PM CDT Sun May 25 2025

TXC125-345-252200-
/O.CON.KLUB.TO.W.0025.000000T0000Z-250525T2200Z/
Dickens TX-Motley TX-
443 PM CDT Sun May 25 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTH
CENTRAL DICKENS AND SOUTH CENTRAL MOTLEY COUNTIES...

At 443 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Afton, or 9 miles north of Dickens, and is nearly
stationary.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3374 10090 3385 10086 3385 10070 3368 10075
TIME...MOT...LOC 2143Z 278DEG 3KT 3375 10079 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

SINCAVAGE
459 
WWUS54 KLUB 252150
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
450 PM CDT Sun May 25 2025

TXC125-345-252200-
/O.CON.KLUB.TO.W.0025.000000T0000Z-250525T2200Z/
Dickens TX-Motley TX-
450 PM CDT Sun May 25 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR NORTH
CENTRAL DICKENS AND SOUTH CENTRAL MOTLEY COUNTIES...

At 450 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Afton, or 10 miles northeast of Dickens, moving east
at 10 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Afton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3373 10083 3384 10080 3385 10070 3368 10075
TIME...MOT...LOC 2150Z 264DEG 7KT 3376 10075 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

SINCAVAGE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 2:05 PM CDT, 2 hours 18 minutes earlier. Its key messages:

  • Severe thunderstorm threat remains this afternoon and through the evening for much of the forecast area.
  • Much cooler for Memorial Day behind a cold front, but some showers and thunderstorms possible.
  • Showers and thunderstorm chances Tuesday and continue through the rest of the week.
Area forecast discussion, May 25, 2:05 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
205 PM CDT Sun May 25 2025

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...

 - Severe thunderstorm threat remains this afternoon and through
   the evening for much of the forecast area.

 - Much cooler for Memorial Day behind a cold front, but some
   showers and thunderstorms possible.

 - Showers and thunderstorm chances Tuesday and continue through
   the rest of the week.

&&

.SHORT TERM...
(This evening through Monday)
Issued at 202 PM CDT Sun May 25 2025

A complex pattern has set up/is setting up across the forecast area
this afternoon, complicated by a series of gravity waves rolling
southwestward from western Oklahoma across the southeastern
Panhandle and beyond. These gravity waves are giving impetus to the
eastern flank of a cold front that has moved southward out of the
Panhandle this morning. Said front lies roughly from Muleshoe to
Plainview to Guthrie as of 130 PM with a dryline extending southward
from Muleshoe to Denver City. There has already been initiation of
rather junky convection across the Rolling Plains where the gravity
waves are interacting with some mid level instability, but for now
the cap is holding. Hi-res models suggest surface-based initiation
may occur along the frontal boundary as early 2 to 3 PM while down
the dryline that may not occur until 4 to 5 PM. This southward push
to the cold front may end up limiting the severe potential in the
post-frontal environment, although surface analysis shows some theta-
e advection continuing behind the front into the southeastern
Panhandle. Still, the focus for higher-end severe may end up being
limited to areas along and south of the front and east of the I-
27/US-87 corridor where surface dew point temperatures will be in
the upper 60s to lower 70s, resulting CAPE values in excess of 3000
J/kg. Overall, the forecast remains on track for now with little
in the way of change needed for tonight.

Monday will see a sharp change in the weather across the forecast
area. The cold front lying across the area this afternoon will end
up surging southward tonight with post-frontal stratus and cooler
northeast winds behind it. The stratus has a very good chance of
hanging on throughout the day, especially across the eastern half of
the forecast area, and NBM high temperatures look a bit too warm
given this scenario. Have adjusted toward the cooler MOS values as a
result. Showers and thunderstorms will remain a possibility,
especially during the afternoon hours as a mid/upper level trough
moves off the higher terrain of central Colorado and New Mexico.
Instability will be limited in the cooler air mass, but with the
incoming lift, appears sufficient to maintain a chance wording for
PoPs.

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 202 PM CDT Sun May 25 2025

Extended forecast is still on par for cooler temperatures and
precipitation chances everyday this week. Upper level forcing from
an upper trough axis tracking near the region and a decent amount of
instability will aid in generating a few isolated showers and
thunderstorms tomorrow afternoon through the evening. Severe storms
are possible with the primary hazard being large hail. If a surface
trough over eastern NM strengthens, a dryline could set up over the
region bringing greater chances for severe thunderstorms although,
the possibility of this occurring is low.

The upper trough will get pulled to the east of the region Tuesday
by an upper level cut off low over the upper Midwest. At the same
time an upper ridge axis will build over the intermountain west as
another cut off low develops off the coast of southern California.
Flow aloft will be predominantly zonal through the work week but
should shift northeasterly by the weekend as the first cut off low
slowly moves east before getting absorbed into northerly flow and
the upper ridge continues to build into central CONUS. Abundant low
level moisture and upslope surface flow keeps chances of
precipitation every day this week. Greater chances of precipitation
will be Wednesday and Thursday as embedded shortwave disturbances
are expected to track overhead aiding in upper level ascent.
Predominate easterly flow will keep temperatures cooler through the
week with highs in the 70s to 80s with a gradual warm up this
weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1236 PM CDT Sun May 25 2025

TS still in the offing late afternoon into the evening as the
dryline and cold front are expected to be the foci for TS
initiation and development. Given some uncertainties with timing
will keep a PROB30 mention for now. Away from TS VFR conditions
are expected to persist until early morning hours when MVFR
ceilings are expected at all three terminals behind the cold front
after it moves southward through the forecast area.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...07
LONG TERM....10
AVIATION...07
Hazardous weather outlook, May 25, 2:09 PM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
209 PM CDT Sun May 25 2025

TXZ021>044-261915-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
209 PM CDT Sun May 25 2025

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...This afternoon and tonight.

Thunderstorms are expected to develop this afternoon along a cold
front located across the extreme southern Texas Panhandle, mainly
from the Dimmitt area eastward. These thunderstorms will initially
move to the east but should eventually develop into a system that
turns to the southeast through the evening hours. More isolated to
scattered thunderstorm development is expected southward along the
dryline, likely along or just east of the U.S. Highway 385 corridor.
These storms will move to the east as well and may eventually merge
into the storms moving from the northwest.

Some thunderstorms will become severe with all hazards possible,
including wind gusts up to 80 mph, hail up to the size of softballs,
and a tornados. Heavy rainfall may also result in localized flash
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorm chances will continue each day from Monday through next
weekend. A few storms may be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, May 25, 3:46 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
346 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     Hail             6 E Dougherty           33.90N 101.00W
05/25/2025  E2.75 Inch       Motley             TX   Public

            Report from mPING: Baseball (2.75 in.).

&&

CR
Local storm report, May 25, 3:51 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
351 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     Hail             7 W Roaring Springs     33.90N 100.97W
05/25/2025  E2.50 Inch       Motley             TX   Public

            Report from mPING: Tennis Ball (2.50 in.).

&&

CR
Local storm report, May 25, 4:08 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
408 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     Hail             7 W Roaring Springs     33.90N 100.97W
05/25/2025  E2.00 Inch       Motley             TX   Public

            Report from mPING: Hen Egg (2.00 in.).

&&

CR
Local storm report, May 25, 4:09 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
409 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     Hail             2 W Roaring Springs     33.91N 100.89W
05/25/2025  E1.50 Inch       Motley             TX   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&

CR
Local storm report, May 25, 4:10 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
410 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     Hail             2 W Roaring Springs     33.91N 100.89W
05/25/2025  E1.00 Inch       Motley             TX   Public

            Report from mPING: Quarter (1.00 in.).

&&

CR
Local storm report, May 25, 4:15 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
415 PM CDT Sun May 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     Hail             1 NE Matador            34.03N 100.81W
05/25/2025  E1.50 Inch       Motley             TX   CO-OP Observer

&&

CR

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:11 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens64 min
May 24, 8:02 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens44 min
May 24, 8:25 PM CDTSevere Thunderstorm WarningLUBKing50 min
May 24, 8:33 PM CDTSevere Thunderstorm WarningLUBDickens, King57 min
May 24, 9:24 PM CDTSevere Thunderstorm WarningLUBDickens, Garza, Kent, King, Stonewall66 min
May 24, 9:35 PM CDTSevere Thunderstorm WarningLUBGarza37 min
May 24, 10:25 PM CDTSevere Thunderstorm WarningLUBKent35 min
May 24, 10:49 PM CDTSevere Thunderstorm WarningLUBKent26 min
May 24, 11:31 PM CDTSpecial Weather StatementLUBKing, Stonewall29 min
May 25, 12:23 AM CDTSpecial Weather StatementLUBStonewall22 min
May 25, 2:04 PM CDTSevere Thunderstorm WarningLUBMotley56 min
May 25, 2:49 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley56 min
May 25, 3:23 PM CDTSevere Thunderstorm WarningLUBKing15 min
May 25, 3:36 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCrosby, Dickens, Floyd, Motley54 min
May 25, 3:54 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBMotley66 min
May 25, 3:55 PM CDTSevere Thunderstorm WarningLUBFloyd44 min
May 25, 4:06 PM CDTTornado WarningLUBDickens, Motley24 min
May 25, 4:13 PM CDTFlash Flood WarningLUBDickens, Motley3 hr
May 25, 4:36 PM CDTSevere Thunderstorm WarningLUBKing, Stonewall54 min
May 25, 4:53 PM CDTTornado WarningLUBDickens, Motley37 min
May 25, 5:14 PM CDTTornado WarningLUBCottle, Dickens, King, Motley31 min
May 25, 5:21 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBKing, Stonewall54 min
May 25, 5:33 PM CDTFlash Flood WarningLUBKing, Stonewall3 hr
May 25, 5:37 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Motley34 min
May 25, 5:38 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBCottle, Dickens, King, Motley52 min
May 25, 5:44 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley61 min
May 25, 6:02 PM CDTSevere Thunderstorm WarningLUBDickens, King58 min
May 25, 6:03 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBKing, Stonewall57 min
May 25, 6:10 PM CDTSevere Thunderstorm Warning Considerable damage threatLUBKing34 min
May 25, 6:28 PM CDTSevere Thunderstorm WarningLUBBriscoe40 min
May 25, 6:53 PM CDTSevere Thunderstorm WarningLUBLamb67 min
May 25, 6:54 PM CDTSevere Thunderstorm WarningLUBDickens, King29 min
May 25, 6:54 PM CDTSevere Thunderstorm WarningLUBStonewall51 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.